# SDR AALA2019121319017

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 30,243 hours, 12,110 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Part serial: 18080556
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD GALLEY OVEN WAS GIVING OFF FOUL BURNING SMELL, SMOKING OVEN, USE WAS DISCONTINUED. MAINTENANCE REMOVED & REPLACED FWD GALLEY OVEN #2 IAW AMM 25-32-02.
